English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A geometric method for model reduction of biochemical networks with polynomial rate functions

MPS-Authors
/persons/resource/persons235358

Grigoriev,  Dima
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236428

Weber,  Andreas
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Samal, S. S., Grigoriev, D., Fröhlich, H., Weber, A., & Radulescu, O. (2015). A geometric method for model reduction of biochemical networks with polynomial rate functions. Bulletin of Mathematical Biology, 77(12), 2180-2211. doi:10.1007/s11538-015-0118-0.


Cite as: http://hdl.handle.net/21.11116/0000-0004-140B-A
Abstract
There is no abstract available